A <i>q</i>-Analogue of the Higher Order Painlevé Type Equations with the Affine Weyl Group Symmetry of Type <i>D</i>

Access this Article

Author(s)

Abstract

We present a <i>q</i>-difference analogue of the higher order differential equations of Painlevé type whose symmetry can be described by the affine Weyl group of type <i>D</i>, so-called the Sasano system. It is derived from the birational realization of Weyl groups as a group of pseudo isomorphisms of certain algebraic varieties. The continuous limit is also investigated.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 58(3), 405-430, 2015

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130005117041
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top